Analysis of differential equations of fractional order

Articles > Article ยท 2011

Authors: K. SAYEVAND, A. GOLBABAI, Ahmet YILDIRIM

Applied Mathematical Modelling, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 36, pp 4356-4364

DOI: 10.1016/j.apm.2011.11.061

Summary

This paper provides a robust convergence checking method for nonlinear differential equations of fractional order with consideration of homotopy perturbation technique. The differential operators are taken in the Caputo sense. Some theorems to prove the existence and uniqueness of the series solutions are presented. Results show that the proposed theoretical analysis is accurate. (C) 2011 Elsevier Inc. All rights reserved.

View details